MathSciNet Relay Station
MathSciNet bibliographic data
MR1012934 (90m:60006) 60A99 (60C05 60G09 62A15)
Mauldin, R. Daniel; Williams, S. C. Reinforced random walks and random distributions. Proc. Amer. Math. Soc. 110 (1990), no. 1, 251–258.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement